# SDR DL76L981361

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2 Engine
- Component: 755359A
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT GEN DRIVE LIGHT CAME ON DURING CLIMBOUT.  REPLACED RIGHT IDG, OPS CHECK NORMAL.
